# SDR ABXA201912104183

- Difficulty date: November 24, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 80,865 hours, 27,417 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47033
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE LOWER LEFT WING SKIN NUMBER 3 LOWER SURFACE AT FRONT SPAR BETWEEN RIBS 26 AND 27. THE SKIN WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
